Ask an expert
Question

06 Nov 2008

highblood pressure
My husband,55,started taking tablets for high blood pressure as well as cholesterol.He is now constantly tired and sleep longer than usual.This makes him really irritible and moody.What can the cause be of this.
Answer 372 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Cathy
You don't mention the name of the medication - it could be side effects of the medicine. Google it and read the side effect profile?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20011 votes
Vote